# SDR CA120811003

- Difficulty date: August 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT642A
- Propeller: Mcauly 4HFR34C752
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 6228051003
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON A ROUTINE FLIGHT, THE CREW NOTICED THE LT ALTIMETER UNSERVICEABLE, STUCK IN THE DESCENT.  THE RT SYSTEM WAS USED TO CONTINUE THE DECENT AND THE FLIGHT CONTINUED WITHOUT INCIDENT.  MAINTENANCE DISCOVERED A FAULTY AIR DATA COMPUTER, THE COMPUTER WAS REPLACED AND THE SYSTEM FUNCTION CHECKED SERVICEABLE.
